MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 20; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ALTRUA 20; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number S205
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pocket Erosion (2013)
Date of Event 09/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this pacemaker was part of a system revision due to skin infection which led to pocket erosion.There were no additional adverse patient effects reported.The pacemaker was explanted.

Brand Name
ALTRUA 20
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key12749680
Report Number2124215-2021-33816
Device Sequence Number4921366
Product Code LWP
UDI-Device Identifier00802526499210
UDI-Public00802526499210
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/12/2011
Device Model NumberS205
Device Catalogue NumberS205
Device Lot Number568260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2021
Initial Report FDA Received Date11/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR